# SDR CA061002006

- Difficulty date: September 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- Propeller: Hartzl HCC3YN
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT: UNABLE TO PUT DOWN GEAR AND GET 3 GREEN LIGHTS. UPON 4TH TRY WHILE IN A HARD RT TURN, FINALLY GOT RT MAIN GEAR DOWN AND LOCKED. AIRCRAFT RETURNED TO BASE WITH LANDING GEAR IN DOWN/LOCKED POSITION UNDER FERRY FLIGHT PERMIT.  RECTIFICATION: LANDING GEAR INSPECTED, SYSTEM FLUSHED AND BLED IAW MFG MM. LANDING SWUNG 50 FAULT FREE TIMES. UNABLE TO DUPLICATE FAULT. AIRCRAFT RETURNED TO SERVICE.  (TC NR 20061002006)
